# SDR SWAA2022102016124

- Difficulty date: September 21, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Part number: 144A772118
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE WEB SUPPORT CLIP AT STA 663 RBL 63 WL 202 HAS AREA OF CORROSION / [01] REMOVED CORROSION IAW SRM 51-10-02-0G-0; EVALUATED MATERIAL LOSS - ORIGINAL THICKNESS .063'; LOSS .007; REMINING .056'. TOOL# AAR29270 CAL DUE 12/09/22.;[02] NO ALLOWABLE MATERIAL LOSS LIMITS. RECEIVED -18 RETAINER ON BACKSHOP W/O #44141-0000-0005.;[03] VERIFIED PART FROM BACK SHOP;[04] TRIMMED; LOCATED AND DRILLED -18 RETAINER IAW B737 SRM 51-40-05-0G-0.;[05] VERIFIED STEP 4 OK TO TREAT AND PRIME;[06] TREATED AND PRIMED -18 RETAINER IAW B737 AMM 51-21-41-370-801; AND 51-21-72-370-804. PLACED PART ON PARTS RACK.;[07] VERIFIED STEP 6 AUDIT CW
